International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part B

E-Bayesian estimation of the shape parameter of Lomax model under symmetric and asymmetric loss functions


Author(s): Sowbhagya S Prabhu

Abstract: This article is concerned with using the E-Bayesian method for computing estimates of the unknown parameter of Lomax distribution. These estimates are derived based on a conjugate prior for the parameter under squared error loss function and Linex loss function. A comparison between this method and the corresponding Bayes and maximum likelihood techniques is conducted using Monte Carlo simulation.

DOI: 10.22271/maths.2020.v5.i6b.625

Pages: 142-146 | Views: 69 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Sowbhagya S Prabhu. E-Bayesian estimation of the shape parameter of Lomax model under symmetric and asymmetric loss functions. Int J Stat Appl Math 2020;5(6):142-146. DOI: 10.22271/maths.2020.v5.i6b.625
Call for book chapter
International Journal of Statistics and Applied Mathematics